| Model Number |
2R8538 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system - non-dehp solution set leaked from an unspecified location.This occurred during unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Correction to g1: contact office - contact name.Correction: this report is a duplicate of manufacturer report number 1416980-2025-00141.All information can be found under manufacturer report number 1416980-2025-00141.Should additional relevant information become available, a supplemental report will be submitted.